# SDR DU4R202309280295

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fr 24+11, Str.32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND AIRCRAFT EXTERNAL SKIN HAS DENT AND BUCKLE ON L/H FUSELAGE FR 24 + 11" , STR. 32L +3".  S/O 339001 N/R 28581.
